# SDR CALA2022033100819

- Difficulty date: March 28, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A300*
- Aircraft serial: 788
- Aircraft time: 70,608 hours, 29,951 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D55227905420400
- Condition: None
- Location: Rh Emer Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H EMERGENCY EXIT INTERIOR STRUCTURE LOWER FRAME ATTACH BRACKET S 2EA HAVE CORROSION A3NB-05-3-6168 PER HAECO LCQ NON ROUTINE 92 94303/36303 GENERATED BY V077960 REMOVED AND REPLACED 2EA EXIT INTERIOR DOOR LOWER FRAME BRACKETS IAW SRM 51-42-11 ACMP BY MECH V935356 INSP BY V061629
